# SDR TWAA9715101

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sequence Valve
- Part number: 10605802
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT MCI - FLT 297 - AFTER TAKEOFF, THE RIGHT MLG DOOR LIGHT REMAINED ON.  REPLACED THE DOOR SAFETY VALVE MFG NR 1372-579788 AND THE GEAR OPERATED SEQ VALVE MFG NR 10-60580-2.  (M)
